# SDR SCNA99031

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inop
- Location: Rt Lavatory
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT RIGHT LAVATORY SMOKE DETECTOR ALARM WAS FOUND TO OPERATE CONTINUOUSLY.  REMOVED AND REPLACED THE RIGHT AFT LAVATORY SMOKE DETECTOR, OPERATIONALLY CHECKS GOOD.
